# SDR 99ZZZX3526

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5740L
- Make and model: Bell 206L-1
- Aircraft serial: 45459
- System (JASC): 7120 · Engine Mount Section
- Part: Bearing
- Part number: 2060641031
- Condition: Worn
- Location: Engine Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION ON ENGINE MOUNT TO REPLACE WORN BEARING, LOOSE IN RACE.  (NEW - MFG DATE 3-6-98).
